# SDR REXA2021042700280

- Difficulty date: April 16, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Link
- Part number: SH67033355
- Condition: Damaged
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H KEEL BEAM LINK HAS 4 EACH DRILL NICKS AND L/H KEEL BEAM LINK HAS 1 EACH DRILL NICK.  REPAIRED RH AND LH KEEL BEAM LINKS, IAW REO 690-53-31-568 REV--.
